Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blarbos

redness just wont go away

Recommended Posts

ok so, ive been on a prescription for benzaclin and differin (differin in the morning, benzaclin at night) and i have not been overdosing as far as i know, ive been following the instructions down to the letter. (i have been on this for about a month) from what iv'e been told the redness should have subsided by now, so is there possibly any product to make this redness go away? or should i just use the medication every other day? (i do use moisturizer, and just started using a toner with witch hazel today, maybe that will help with the redness) also, i have some prosacea medicine, which is used for redness, im not sure if i should use this though. any suggestions?

Share this post


Link to post
Share on other sites

Azelaic Acid or Retin A for fast results. They speed up ex-foliating process of the skin. Thus getting rid of all redness quickly.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×